Bulletin of the American Mathematical Society

Constrained extremal problems for classes of meromorphic functions

J. A. Pfaltzgraff and Bernard Pinchuk

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 379-384.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530303

Mathematical Reviews number (MathSciNet)
MR0239085

Zentralblatt MATH identifier
0186.39501

Citation

Pfaltzgraff, J. A.; Pinchuk, Bernard. Constrained extremal problems for classes of meromorphic functions. Bull. Amer. Math. Soc. 75 (1969), no. 2, 379--384. https://projecteuclid.org/euclid.bams/1183530303


Export citation

References

  • 1. A. Bielecki, J. Krzyż and Z. Lewandowski, On typically-real functions with a preassigned second coefficient, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 205-208.
  • 2. W. E. Chase, p-close-to-convex functions, Notices Amer. Math. Soc. 15 (1968), 799.
  • 3. M. Finkelstein, Growth estimates of convex functions, Proc. Amer. Math. Soc. 18 (1967), 412-418.
  • 4. S. A. Gelfer, A variational method in the theory of functions of bounded characteristic, Mat. Sb. 69 (111) (1966), 422-433; English transl., Amer. Math. Soc. Transl. (2) 72 (1968), 51-64.
  • 5. G. M. Goluzin, On a variational method in the theory of analytic functions, Leningrad. Gos. Univ. Učen. Zap. Ser. Mat. Nauk. 23 (1952), 85-101; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 1-14.
  • 6. R. J. Libera and M. S. Robertson, Meromorphic close-to-convex functions, Michigan Math. J. 8 (1961), 167-175.
  • 7. T. H. MacGregor, Coefficient estimates for starlike mappings, Michigan Math. J. 10 (1963), 277-281.
  • 8. J. A. Pfaltzgraff and B. Pinchuk, A variational method for classes of meromorphic functions (to appear).
  • 9. B. Pinchuk, Extremal problems in the class of close-to-convex functions, Trans. Amer. Math. Soc. 129 (1967), 466-478.
  • 10. B. Pinchuk, A variational method for functions of bounded boundary rotation, Trans. Amer. Math. Soc. 138 (1969), 133-144.
  • 11. G. Pólya and M. Schiffer, Sur la représentation conforme de l'extérieur d'une courbe fermée convexe, C. R. Acad. Sri. Paris Ser. 248 (1959), 2837-2839.
  • 12. Ch. Pommerenke, Über einige Klassen meromorpher schlichter Funktionen, Math. Z. 78 (1962), 263-284.
  • 13. W. C. Royster, Convex meromorphic functions, MacIntyre Memorial Volume, Ohio University, Athens, Ohio, 1969.
  • 14. M. Schiffer, Univalent functions whose n first coefficients are real, J. Analyse Math. 18 (1967), 329-349.